# SDR SWIA200211184

- Difficulty date: August 29, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 38,224 hours, 46,764 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, EXPERIENCED LOSS OF HYDRAULIC FLUID IN BLUE SYSTEM.  FOLLOWED QRH, LANDED UNEVENTFULLY.  FOUND CRACKED LINE IN RIGHT NACELLE.  REMOVED AND REPLACED LINE.  RAN ENGINES.  LEAK CHECK GOOD.
